Hi, I was in the same situation and put up with it since 2014 until my lady go prescribed the estriol cream in July this year and I too can confirm my lady its are now back to normal - Missey and I have been on a post called Ovastin Estriol so anyone can have a read about our comments.
I used it every night for 3 weeks and now every other night and we went away for a long weekend and forgot to take it and lady it's we're still ok but every other night suits me.
Here's the link to BCC's publication regarding intimacy and sex, I hope you find it helpful
Hi NiniAnne - I have this too. I finished treatment in August and am going to the docs on Thursday. I also had repeated thrush through treatment and had assumed (even though nothing is obvious) that I still had it. I feels like an small open split inside and is quite sore with penetrative sex. I also have a sore bum hole (too much info??) and had thrush there too during treatment and a fissure. Although the bum is better than it was, the lady bits are worse. I bleed from both, bum if I walk and bits after sex. Would be interested to know how you get on as I feel I will be walking the same path as you.
yes i'm the same. taking tamoxifen and sex is painful. ive got an appointment at the docs tommorow so i will ask if its normal, see what happens from there.
I too have only just seen this thread and agree. Sex and intimacy is something that is very important to many of us but sadly not always addressed. I don't have issues with skin tearing (fortunately) but since starting Tamoxifen 6 weeks ago have started to experience pain and soreness when attempting sex. I invested in some Sylk this week which I have used once with some success. I visited my GP today for a smear and that was also quite painful. I did consider taking my Sylk with me but thought the Practice Nurse might find it slightly odd I'm keeping my fingers crossed that things will continue to improve with the Sylk but my heart goes out to all of you with worse problems than me. Wishing all of you good luck Mac x
I have only just joined this forum (and its October 2013) but looking back on past postings saw your posting. My chemo ended January 2013 and at present I am having Herceptin and Letrozole tabs. My sex life /inercourse does not happen that often (for various reasons) but my Doctor prescribed Trimethoprim (200mg) one tablet only after intercourse to prevent attacks of cystitis...not sure if this works for thrush etc. but may be worth looking up and asking about.
There was quite a long thread on a similar topic from a couple of years ago - maybe some tips on there? http://www.breastcancercare.org.uk/community/forums/there-sex-after-chemo-tamoxifen-menopause
There was also an article in our Vita magazine a while ago that you might find helpful http://www.breastcancercare.org.uk/news/vita-magazine/healthy-living/lets-talk-about-sex
We've also got a booklet on Sexuality, Intimacy and Breast Cancer that you can download or order http://www2.breastcancercare.org.uk/publications/treatment-side-effects/sexuality-intimacy-breast-cancer-bcc110
Finally (for now) there was also a thread recently where people who are/were single were posting about dating etc http://www.breastcancercare.org.uk/community/forums/living-breast-cancer/single-ladies
Hope that helps